# SDR CA980908042

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 1200211
- Condition: Failed
- Location: Float
- Component: 2060673
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ON TEST, SLOW INFLATION OF EMERGENCY FLOAT.  DISASSEMBLY OF VALVE SHOWED 2 SUPPORT HEADS AND 2 TEFLON DISCS ON BOTTOM OF VALVE.
